A 32-year-old female asked:
bilirubin shot upto 336 from 237 in just 2days?how to get it down?age57, gallbladder stones, hypertensive, diabetic, ckd5, stopped tb medication also
1 doctor answer • 2 doctors weighed in
Internal Medicine 59 years experience
You really: have NO control over your Bilirubin level which may increase quickly and dramatically when a gallstone is OBSTRUCTING your bile duct! It will decrease quite dramatically after the stone passes into your bowel!
CONSIDER GETTING YOUR GALLBLADDER REMOVED!
Hope this helps!
2319 viewsReviewed >2 years ago
Last updated Sep 6, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.